MAUDE Adverse Event Report: DEPUY SYNTHES SPINE SKY 2 LEVEL PLTE 30MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

DEPUY SYNTHES SPINE SKY 2 LEVEL PLTE 30MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 186802030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Pain (1994); Spinal Column Injury (2081)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Vivigen: it was reported that a subject experienced symptomatic lumbar stenosis with associated back and leg pain.The subject is scheduled for posterior interbody lumbar fusion on (b)(6) 2018.

Brand Name
SKY 2 LEVEL PLTE 30MM TI
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
DEPUY SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key7215878
Report Number1526439-2018-50067
Device Sequence Number16184028
Product Code KWQ
UDI-Device Identifier10705034133676
UDI-Public10705034133676
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K052552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number186802030
Device Lot NumberABKVNO
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/02/2018
Initial Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age60 YR